# SDR AWXA200500881

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112067200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION ON WEB NEXT TO R1 DOOR, FRAME 20, -Y1584.  NO ALLOWABLE DAMAGE LIMITS FOUND IN AIRBUS SRM 53-11-14.  MAINTENANCE REMOVED CORRODED NEXT TO R1 DOOR, FS 20 IAW AIRBUS SRM 51-72-11.  PREPARED NEW WEB FOR INSTALLATION IAW AIRBUS SRM 51-25-00.  INSTALLED REPAIR PARTS NEXT TO R1 DOOR, FR 20 IAW AIRBUS SRM 51-72-11.
